Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Depo shot for 5 months, smoke weed, no periods for 3 months. Why cramps?

ive been on the depo shot for about 5 months now, and sometimes i get lower pains such as cramps but i have not got my period in about 3 months and my boyfriend nutts in me and i often smoke weed what is the pain coming from?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
Depo provera or as it is commonly known Depo shot is a injection containing Depo Medroxyprogesterone.
It is known to cause side effects like menstrual irregularities,pain or cramps in abdomen,fatigue,weight gain depression,hairloss,loss of bone density and many such side effects.
The absent period is a side effect of Depo and even the leg cramps can be due to it.
It is known that most of the hormonal medicines(like estrogen and progesterone) are known to cause pain in legs due to risk of deep vein thrombosis.
So please consult your doctor and get examined.
Hope this answer is helpful to you.
Take care.
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor